Year 2010, Volume 8, Issue 8, Pages 161 - 166 2010-12-01

PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS

Sayyed Heidar Jafari [1] , Nader Jafari Rad [2]

82 272

In this paper we characterize planar intersection graphs of ideals of a commutative ring with 1.
intersection graph, planar graph
Other ID JA94YB22VP
Journal Section Articles
Authors

Author: Sayyed Heidar Jafari

Author: Nader Jafari Rad

Dates

Publication Date: December 1, 2010

Bibtex @ { ieja266437, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2010}, volume = {8}, pages = {161 - 166}, doi = {}, title = {PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS}, key = {cite}, author = {Jafari, Sayyed Heidar and Rad, Nader Jafari} }
APA Jafari, S , Rad, N . (2010). PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS. International Electronic Journal of Algebra, 8 (8), 161-166. Retrieved from http://dergipark.org.tr/ieja/issue/25212/266437
MLA Jafari, S , Rad, N . "PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS". International Electronic Journal of Algebra 8 (2010): 161-166 <http://dergipark.org.tr/ieja/issue/25212/266437>
Chicago Jafari, S , Rad, N . "PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS". International Electronic Journal of Algebra 8 (2010): 161-166
RIS TY - JOUR T1 - PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS AU - Sayyed Heidar Jafari , Nader Jafari Rad Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 161 EP - 166 VL - 8 IS - 8 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS %A Sayyed Heidar Jafari , Nader Jafari Rad %T PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS %D 2010 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 8 %N 8 %R %U
ISNAD Jafari, Sayyed Heidar , Rad, Nader Jafari . "PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS". International Electronic Journal of Algebra 8 / 8 (December 2010): 161-166.
AMA Jafari S , Rad N . PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS. IEJA. 2010; 8(8): 161-166.
Vancouver Jafari S , Rad N . PLANARITY OF INTERSECTION GRAPHS OF IDEALS OF RINGS. International Electronic Journal of Algebra. 2010; 8(8): 166-161.